# SDR DL72S953978

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, COVE SKIN SUPPORT ANGLE CRACKED AT INBD STOP PAD NR 7 SLAT.  FASTENERS LOOSE OUTBD SLAT TRACK FAIRING NR 7 SLAT.  REPAIRED PER M/M 57-54-0 2.  REPLACED FASTENER.
